Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2001, Volume 13, Number 3, Pages 49–56 (Mi mm691)  

This article is cited in 1 scientific paper (total in 1 paper)

International Conference on Environmental Mathematical Modeling and Numerical Analysis (Rostov-on-Don)

Using the skew-symmetric part of the coefficient matrix to find an iterative solution of the strongly nonsymmetric positive real linear system of equations

L. A. Krukier

Rostov State University

Abstract: New triangular iterative methods of solving nonsymmetric linear systems of equations with positive real coefficient matrices are proposed. The triangular operator of these iterative methods use the skew-symmetric part of the initial matrix. The convergence analysis and technique for choosing the optimal parameter for the new methods are presented. Several numerical experiments include the solutions of the strongly nonsymmetric linear systems arising from a central finite-difference approximation of the steady convection-diffusion equation with the Peclet numbers $Pe=10^3,10^4$ and $10^5$ . The relative performance of these methods were tested and compared to the popular SOR procedure.

Full text: PDF file (594 kB)

Bibliographic databases:
UDC: 519.6

Citation: L. A. Krukier, “Using the skew-symmetric part of the coefficient matrix to find an iterative solution of the strongly nonsymmetric positive real linear system of equations”, Matem. Mod., 13:3 (2001), 49–56

Citation in format AMSBIB
\Bibitem{Kru01}
\by L.~A.~Krukier
\paper Using the skew-symmetric part of the coefficient matrix to find an iterative solution of the strongly nonsymmetric positive real linear system of equations
\jour Matem. Mod.
\yr 2001
\vol 13
\issue 3
\pages 49--56
\mathnet{http://mi.mathnet.ru/mm691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1862297}
\zmath{https://zbmath.org/?q=an:0985.65019}


Linking options:
  • http://mi.mathnet.ru/eng/mm691
  • http://mi.mathnet.ru/eng/mm/v13/i3/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Krukier, O. A. Pichugina, T. S. Martynova, “Improving the efficiency of variational methods for solving strongly nonsymmetric linear algebraic equation system received in convection-diffusion problems”, Math. Models Comput. Simul., 3:3 (2011), 346–356  mathnet  crossref  mathscinet
  • Математическое моделирование
    Number of views:
    This page:254
    Full text:122
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021